# SDR CA080627001

- Difficulty date: June 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Part number: 14924HTH
- Condition: Cracked
- Location: Starter-Gen
- Part time: 24 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WAS GRINDING ON STARTUP, UPON FURTHER INVESTIGATION AND REMOVAL OF THE STARTER IT WAS FOUND TO HAVE A CRACKED HSG.
